# SDR DHL9970134D

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING O/B FLAPS AFT UPPER SURFACE 73 INCHES FROM I/B EDGE SECTION DELAMINATED.  INSTALLED OVERLAY REPAIR PER SRM 51-40-9, 14 X 6.
